# SDR UPS06846045

- Difficulty date: January 21, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW FRAME RUSTED  PITTED ALONG LOWER I/B CORNER OF WINDOW FRAME.  REMOVED CORROSION FROM WINDOW FRAME AND PRIMED AREA AS REQ.  REMOVED Z ANGLE FROM CAPT LWR I/B CORNER OF WINDOW FRAME IAW 51-01-21A & 51-01-200. ORIG THICKNESS .090. MAT LOSS .013 TO BE W/IN LIMITS. TREATED & PRIMED IAW SRM 51-01-08-0. CORR REMOVED. INSTALL CAPTS EADT & EHSI ON INSTR PANEL IAW MM 34-23-00. OPS CHECK GOOD IAW MM 30-42-00 LK CHECK GOOD IAW 21-30-00.
